ServiceDesignWeek

What is servicedesignweek?

Five days for identifying and designing or re-designing good services in step-by-step sessions and with international facilitators. In our latest versions, we have combined the participation of big companies, from relevant industries with our hands-on workshops and big challenges with real-life projects. We also have the participation of students, academic experts and recognised professionals to make this event fun and impactful, applying solutions to real problems and going further, besides talks, networking and beers!

This year in #SDW21

April 26th to April 30th, 2021

 

We will be happy to host our 6th version in Barcelona, Spain!
For this year, we will explore bigger challenges around Service Design, focusing on ideating services that help economic recovery and involve the digital space, practical solutions for medium and small businesses and key insights for professionals, stakeholders, and students! 

Public services like healthcare, education, public space, mobility, among many others have been pushed into the digital era due to the global lockdown and restrictions imposed by COVID19. The digitalization of our interactions with the public administration and the limitation of human contact has transformed the way public and commercial services aree offered and implemented now. During #SDW21 we will explore cases, methods, and experiences around the design of on-site services, digital services, and the digitalization of traditional services. 

Join us for the Masterclasses, webinars, and workshops online, and if you are in Barcelona, we have only 5 spots to attend the workshops on site.

Monday 26th



16:00-16:30: Service Design Week Opening: Intro to Service Design
 - Jorge Rodriguez

16:30-17:45: Massimo Ingegno Thammasat Design Center - Behavioural Design

18:15-18:30: Toolkits: Prints + Digital


18:30-18:45: Context / Ecosystem Map
1

8:45-19:30: Workshop


19:30-19:45: How Might We Card

Tuesday 27th 

16:00-16:30: Digitalization of public services
16:30-17:15: Fatina Toukan GIZ German Gov: Public Services

17:15-17:30: Q&A Fatima


17:30-18:00: Break 15min 
18:00-18:30: Stakeholders Map: 
18:30-19:00: Workshop
1

9:00-19:15: Moscow Method 
19:15-20:00: Workshop
 


Wednesday 28th 

16:00-16:30: Inicio Digital literacy 1
16:30-17:00: Sandra Alvarez - CUPRA – Experience as a Service – Challenge. 
17:00-17:15: Q&A Sandra
1

7:15-17:45: Customer Journey Map
17:45-18:00: Break 15min 
18:00-18:30: Natalia Gomez – Emtelco 
 

18:30-18:45: Q&A Natalia
1

8:45-19:30: Service Design BluePrint. 
19:30-20:00: Workshop BluePrint. 

 

Thursday 29th

16:00-16:30: Digital Divide


16:30-17:00: Marines Mier – 30 min: Study case Turo Park Telemedicine. 
17:00-17:15: Q&A Marines


17:15-17:45: Paula Perez – Nacar Design 30 min: Phygitalización e Innovación. 
17:45-18:00: Break 15min


18:00-18:30: Vicente Solbes – Bershka Digitalization and New Business models


18:30-18:45: Q&A Vicente


18:45-19:45: Workshop. Plan for Testing

 



Friday 30th


16:00-17:000: Toni Colomer + Raul Tidor: Perfect Pitch 
17:30-18:00: Grupo 
17:45-18:00: Workshop 
Break 18:00-18:20: 
18:20- 19:30 Pitchings&Feedback
19:30 Conclusions and Closing

 

Join our Service Design Community and Learn about our previous versions of Barcelona Service Design Week, here.

Save your spot for ServiceDesignWeek21!

Get your tickets  here!

We can organize a Service Design Week for your organization and teamwork! Get more information here.

  • Black LinkedIn Icon
  • Facebook
  • Instagram

© 2021 LaInnovationKitchen by Design Thinkers Group - Spain · AlgoBueno Studio S.L.